# SDR DALA13002410927

- Difficulty date: January 12, 2013
- Submitted: January 17, 2013
- Operation: Air carrier
- Aircraft: N927DA
- Make and model: Doug MD-88
- Aircraft serial: 49714
- Aircraft time: 63,325 hours, 48,072 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Release Mech
- Condition: Stuck
- Location: Tail Cone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MX DISCOVERED THAT THE TAILCONE RELEASE SYS CAM WAS STUCK,  CAM AND BLOCKS FOR THE RELEASE CABLE WERE WORN AND OUT OF RIG BEYOND ALLOWABLE LIMITS.   THE MATING FLANGE WAS CRACKED AT MULTIPLE ALIGNMENT PIN POSITIONS.  THE CABLE CAMS AND BLOCKS WERE REPLACED AND RIGGED TO SPECIFICATIONS. CRACKS WERE REPAIRED IAW AMM 53-53.
